# SDR 9JLA2014122604978

- Difficulty date: November 21, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N404BL
- Make and model: Beech 400A
- Aircraft serial: RK367
- Aircraft time: 4,052 hours, 3,947 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 11509761
- Part serial: 01022
- Condition: Defective
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COULD NOT CONTROL THE TEMPERATURE FOR THE FLIGHT DECK OR CABIN.  TROUBLESHOOTING FOUND THE LOW LIMIT SENSOR CONTROLLER & THE LOW LIMIT PROPORTIONING VLV BOTH TO BE DEFECTIVE, UNITS REPLACED.  OPERATIONS CHECKED OK.
